# SDR DALA2018072404651

- Difficulty date: July 17, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 14,439 hours, 5,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR EMERGENCY EXIT COVER WORN/DIRTY. REPLACED LENS. OK FOR SVC.
